# SDR 20000522SH002

- Difficulty date: April 20, 2000
- Submitted: May 22, 2000
- Operation: General aviation
- Aircraft: N690SC
- Make and model: Gulstm 690B
- Aircraft serial: 11476
- Engine: Garrtt TPE3315251K
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Line
- Part number: 8970552L
- Part serial: 885
- Condition: Broken
- Location: Fuel Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE WOULD NOT START.  FOUND PY LINE BROKEN JUST AFT OF LINE FITTING.  REPLACED LINE.  (X)
